# SDR WX0A2024020131952

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 75,572 hours, 29,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FOR OVERWING DOORS NOT WORKING (12WL AND 11WL).  PERFORMED OPS TEST OF OVERWING EMERGENCY LIGHTS IAW A320 AMM 33-51-15-400-001-A. OPS CHECK GOOD, NO DEFECTS NOTED.
